Hail, Lampasas
- When
- May 10, 5:27 PM CST
- Where
- Lampasas County, 1 mi N of Lampasas Arpt
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 31.114, -98.200
Hail up to the size of quarters was reported 1 mile north of Lampasas Airport.
An upper level disturbance moved east from West Texas during the morning and afternoon of May 10th. This system was able to tap into just enough moisture and instability to produce isolated thunderstorms in North Texas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FWD wrote it up.
An upper level disturbance moved east from West Texas during the morning and afternoon of May 10th. This system was able to tap into just enough moisture and instability to produce isolated thunderstorms in North Texas. There were minimal reports of hail, but several reports of winds to around 60 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at May 10, 4:37 PM CST, 50 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 537 PM CDT FRI MAY 10 2013 .UPDATE... CONVECTION THAT FORMED JUST WEST OF BRECKENRIDGE CONTINUES TO MAINTAIN ITSELF AS IT MOVES EAST. INSTABILITY PARAMETERS ARE MORE FAVORABLE EAST OF WHERE THE STORMS ARE CURRENTLY LOCATED AND IT IS POSSIBLE THAT THESE STORMS COULD BECOME MARGINALLY SEVERE BEFORE SUNSET. OTHER AREA OF CONCERN IS THE STORMS DEVELOPING AND APPROACHING THE SOUTHWESTERN COUNTIES. THESE STORMS ARE IN A MORE FAVORABLE ENVIRONMENT FOR SEVERE STORM DEVELOPMENT BUT THE CURRENT CROWDED NATURE OF STORMS MAY IMPACT THE SEVERE POTENTIAL. THE BETTER SEVERE STORM THREAT MAY CONTINUE TO RESIDE IN CENTRAL TEXAS CLOSER TO THE AUSTIN AND SAN ANTONIO AREAS. AFTER COORDINATING WITH SPC...HAVE OPTED TO HOLD OFF ON A NEW WATCH SEVERE THUNDERSTORM WATCH BOX THINKING THAT MOST OF THE STORMS COULD REMAIN BELOW SEVERE LIMITS AS THEY INTERACT WITH EACH OTHER. HOWEVER...ITS NOT OUT OF QUESTION THAT A STORM OR TWO COULD BECOME MARGINALLY SEVERE. WE WILL REVISIT THE NEED FOR A WATCH BOX IN 30 MINUTES TO AN HOUR. ELSEWHERE...A FEW SHOWERS HAVE DEVELOPED ON THE EASTERN SIDE OF THE DFW METROPLEX. THESE SHOWERS HAVE STRUGGLED TO MATERIALIZE INTO THUNDERSTORMS SO FAR BUT AN ISOLATED THUNDERSTORM BEFORE SUNSET IS POSSIBLE...MAINLY IN AREAS IN AND NORTHEAST OF THE METROPLEX. HAVE INCREASED POPS FOR THE REMAINDER OF THE AFTERNOON AND EVENING HOURS ACROSS MOST OF THE SOUTHWEST HALF OF THE CWA. 82/JLD && .AVIATION... /18Z TAFS/ CONCERNS...CONVECTIVE POTENTIAL. EARLIER CONVECTION MADE FOR A DISORGANIZED WIND FIELD ACROSS NORTH AND CENTRAL TEXAS. NORTHERLY SURFACE WINDS HAVE ORGANIZED IN RESPONSE TO A WEAK NORTH-SOUTH ORIENTED SURFACE TROUGH ACROSS EAST TEXAS. DESPITE NORTHERLY WINDS TO ITS SOUTH...THE SURFACE COLD FRONT STRETCHES FROM SHERMAN/DENISON...TO DALLAS/FORT WORTH...TO COMANCHE...IDENTIFIED PRIMARILY BY THE MOISTURE GRADIENT BEHIND IT. FOR THE TAFS...WILL MAINTAIN NORTHERLY SURFACE WINDS AT ALL SITES THROUGHOUT THE 18Z VALID PERIOD. WITH AIRPORTS NOW IN NORTH FLOW...THE PASSAGE OF THE SURFACE FRONT WILL BE OF LITTLE CONSEQUENCE TO AVIATION. SOME TEMPORARY HIGH MVFR OR LOW VFR CEILINGS WILL OCCUR THROUGH MID-AFTERNOON WITH SCATTERED CUMULUS DOMINATING. NORTH OF THE SURFACE BOUNDARY...THE CUMULUS ARE BECOMING ENHANCED...AND THERE IS SOME CONVECTIVE POTENTIAL IN THE VICINITY OF THE METROPLEX TAF SITES THIS AFTERNOON. AT THIS TIME...CONFIDENCE IS TOO LOW TO INCLUDE MENTION IN THE TAFS...BUT THE PUBLIC FORECAST MAINTAINS 30 PERCENT POPS. WILL CONTINUE TO MONITOR AS THE AFTERNOON PROGRESSES. FOR ADDITIONAL DESCRIPTION OF THE MESOSCALE AND SYNOPTIC-SCALE SITUATION...SEE THE UPDATED PUBLIC DISCUSSION BELOW. WACO... THE MORNING CONVECTION WILL LIKELY PRECLUDE WIDESPREAD CONVECTIVE INITIATION THIS AFTERNOON AND HAVE REMOVED VCTS/CB...DESPITE THE APPROACHING FRONTAL BOUNDARY. THE INCREASE IN SURFACE WINDS HAS ERASED THE LINGERING CONVECTIVE BOUNDARIES...BUT WITH SURFACE TEMPERATURES ALREADY NEAR 80 DEGREES AND NEGLIGIBLE INHIBITION... CONVECTION MAY DEVELOP THIS AFTERNOON WITHOUT A WELL DEFINED SURFACE FOCUS. THE POSTFRONTAL LAYER WILL REMAIN RATHER SHALLOW AROUND WACO OVERNIGHT...REDUCING SURFACE WINDS AND ENHANCING THE POTENTIAL FOR REDUCED VISIBILITY AROUND DAYBREAK SATURDAY. 25 && .PREV DISCUSSION... /ISSUED 351 PM CDT FRI MAY 10 2013/ SHORT TERM FORECAST...THE THINKING REGARDING THUNDERSTORM DEVELOPMENT ACROSS THE CWA THIS AFTERNOON REMAINS LARGELY UNCHANGED...SO LEFT THE EARLY AFTERNOON UPDATE DISCUSSION ATTACHED BELOW FOR REFERENCE. 20Z /3PM/ INFRARED SATELLITE IMAGERY INDICATES A BAND OF COOLING CLOUD TOPS EXTENDING NORTHEAST FROM THE LINE OF SHOWERS AND THUNDERSTORMS IN PLACE FROM SAN ANGELO AND AREAS NORTHEAST. THIS LOOKS TO BE AN AREA OF ENHANCED LIFT ASSOCIATED WITH A SHORTWAVE TROUGH MOVING EAST OUT OF NORTHERN MEXICO...ENHANCED BY THE LEFT EXIT REGION OF A SUB-TROPICAL JET STREAK MOVING EAST OVER SOUTHWEST TEXAS. THIS BAND OF COOLING CLOUD TOPS EXTENDED FROM BRECKENRIDGE NORTHEAST OVER DENTON...AND IS THE LIKELY AREA WHERE STORMS WILL INITIALLY DEVELOP ACROSS NORTH TX THIS AFTERNOON...IF THEY ARE GOING TO DEVELOP AT ALL. VISIBLE SATELLITE IMAGERY ALSO INDICATED AN AREA OF ENHANCED/TALLER CUMULUS CLOUDS OVER BELL AND MILAM COUNTIES AT 3 PM THIS AFTERNOON. CLOUD TOPS WERE NOT COOLING RAPIDLY OVER THESE COUNTIES AT 3 PM...SO CONFIDENCE IS LOWER THAT THE ENHANCED CUMULUS CLOUDS WILL DEVELOP INTO THUNDERSTORMS. REGARDLESS...WILL CONTINUE TO WATCH THESE TALLER CUMULUS CLOUDS THIS AFTERNOON AS THE COMBINATION OF INSTABILITY AND SHEAR WOULD SUPPORT ORGANIZED STORMS FOR THESE COUNTIES IF ANYTHING GETS GOING. FOR SEVERE WEATHER POTENTIAL...CONTINUE TO THINK THAT IF ANYTHING DEVELOPS NORTH OF A COMANCHE TO PALESTINE LINE THIS AFTERNOON...THIS ACTIVITY WILL TEND TO BE DISORGANIZED POSING A LOW END SEVERE WEATHER THREAT AT BEST. IF STORMS GET ORGANIZED TO THE SOUTH OF THIS LINE BEFORE SUNSET...SUPERCELL STRUCTURES WOULD BE SUPPORTED WITH LARGE HAIL AND DAMAGING WINDS LIKELY. WILL JUST HAVE TO WATCH SATELLITE AND REGIONAL RADARS FOR SIGNS OF DEVELOPMENT AND ADJUST THE SHORT TERM FORECAST ACCORDINGLY THIS AFTERNOON AND EVENING. POPS REMAIN IN THE 20 TO 40 PERCENT RANGE WITHOUT ANY SIGNIFICANT SURFACE FORCING MECHANISM TO FOCUS STORMS. TONIGHT THROUGH SATURDAY...THE SHALLOW COLD FRONT ALREADY APPEARS TO BE SOUTH OF THE ENTIRE CWA THIS AFTERNOON. THE FRONT HAS HARDLY ANY THERMAL GRADIENT ASSOCIATED WITH IT...BUT IS ASSOCIATED WITH DRY AIR ADVECTION WHICH IS MOST EVIDENT TO THE NORTHWEST OF THE METROPLEX THIS AFTERNOON. THINK THAT ANY STORMS THAT ORGANIZE NEAR THE INTERSTATE 20 CORRIDOR THIS AFTERNOON WILL SINK SOUTH OF INTERSTATE 20 AFTER SUNSET AS DRY AIR CONTINUES TO SLOWLY FILTER IN FROM THE NORTH. THE LINE OF STORMS FROM SAN ANGELO AND NORTHEAST THIS AFTERNOON MAY ORGANIZE INTO A LINE AND MOVE JUST SOUTHWEST OF A GOLDTHWAITE TO TEMPLE LINE THIS EVENING. IF THIS HAPPENS WE MAY SEE SOME ASSOCIATED RAIN SHOWER OR THUNDERSTORM ACTIVITY LINGER ACROSS THE SOUTHERN CWA AFTER MIDNIGHT TONIGHT. EXPECT ALL LIGHT RAIN SHOWER ACTIVITY TO PUSH SOUTH SHORTLY AFTER SUNRISE SATURDAY AS PERSISTENT LOW-LEVEL DRY AIR ADVECTION CLEARS OUT THE REMAINDER OF THE CWA. ONCE LOW-LEVEL DRY AIR IS IN PLACE...WE SHOULD SEE DRY CONDITIONS THROUGH MID-WEEK. THIS WEEKEND THROUGH MID-WEEK...WE SHOULD SEE TEMPERATURES HOLD AROUND SEASONAL NORMALS THIS WEEKEND WITH DRIER AIR IN PLACE ALLOWING TEMPERATURES TO FALL INTO THE 50S EACH NIGHT. A REINFORCING SHOT OF COOL AIR AND SUBSIDENCE IS EXPECTED TO SPREAD OVER NORTH TX SATURDAY NIGHT INTO SUNDAY AS A POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM MOVES OUT OF SOUTHERN CANADA OVER THE EASTERN CONUS. WHILE THIS WILL ONLY SERVE TO KEEP US DRY AND DELAY WARMING TEMPERATURES BY A DAY OR SO...IT WILL ALSO HELP TO OCCLUDE THE WEAK UPPER LOW OVER NORTHERN MEXICO INTO A TRUE CUT-OFF LOW BY SUNDAY AFTERNOON. WITH THE UPPER LOW HOLDING OVER NORTHWEST MEXICO THROUGH THE PERIOD NORTH TX WILL REMAIN UNDER WEAK RIDGING ALOFT THROUGH TUESDAY. THIS SHOULD ALLOW TEMPERATURES TO CLIMB ABOVE NORMAL FOR MONDAY AND TUESDAY WITH HIGHS CLIMBING INTO THE MID TO UPPER 80S FOR MOST LOCATIONS. A RETURN TO SOUTH WINDS WILL ALLOW SOME SHALLOW GULF MOISTURE TO RETURN TO THE REGION ON MONDAY...WITH SLIGHTLY BETTER MOISTURE RETURN BY TUESDAY AFTERNOON. THERE IS STILL SOME INCONSISTENCY REGARDING THE EVOLUTION OF THE CLOSED LOW FOR MID-WEEK. THE 12Z GFS CONTINUES TO ADVERTISE THE LOW MOVING NORTHEAST 6-12 HRS AHEAD OF THE ECMWF...WITH THE UPPER LOW MOVING OVER THE SOUTH PLAINS TUESDAY EVENING. WENT AHEAD AND REMOVED POPS FROM THE FORECAST TUESDAY MORNING AS THE GFS IS A BIT SLOWER WITH THE UPPER LOW KICKING OUT THAN IN PREVIOUS FORECASTS. NOW HAVE 20 POPS IN FOR TUESDAY AFTERNOON AND EVENING WITH 30 POPS DURING THE DAY ON WEDNESDAY WITH SLIGHTLY HIGHER CONFIDENCE IN THE UPPER LOW MOVING CLOSE TO NORTH TX AT THAT TIME. AS PREVIOUS FORECAST MENTIONED...WE WILL NOT SEE RAIN CHANCES SPREAD OVER 24 TO 30 HRS...BUT UNTIL CONFIDENCE IN THE TIMING OF THIS CUT-OFF LOW MOVING OVER THE SOUTH PLAINS IMPROVES...WILL CONTINUE TO SPREAD POPS OVER THE MOST LIKELY WINDOW OF OPPORTUNITY FOR STORMS. IT IS TOO EARLY TO DETERMINE SEVERE WEATHER THREATS OR CHANCES ASSOCIATED WITH THIS UPPER LOW FOR MID WEEK. EXTENDED...WE SHOULD SEE A RETURN OF WEAK RIDGING ALOFT FOR THE END OF NEXT WEEK WHICH SHOULD KEEP THINGS DRY ACROSS THE REGION BEFORE ANOTHER UPPER LOW APPROACHES THE PLAINS NEXT WEEKEND. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 80 56 80 57 / 30 10 5 10 5 WACO, TX 60 82 55 81 54 / 60 10 10 10 5 PARIS, TX 55 77 50 76 49 / 20 10 5 10 5 DENTON, TX 56 79 52 81 53 / 30 10 5 10 5 MCKINNEY, TX 57 79 51 79 51 / 20 10 5 10 5 DALLAS, TX 64 82 58 80 59 / 30 10 5 10 5 TERRELL, TX 59 80 54 78 52 / 30 10 5 10 5 CORSICANA, TX 62 81 56 79 55 / 40 10 10 10 5 TEMPLE, TX 61 81 55 82 55 / 80 20 10 10 5 MINERAL WELLS, TX 57 81 53 80 54 / 40 10 5 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 92/82
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT FRI MAY 10 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON...EVENING...AND OVERNIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. THE BEST STORM CHANCES WILL BE ALONG AND SOUTH OF A LINE FROM COMANCHE...HILLSBORO...TO ATHENS. OVERALL...THE SEVERE THREAT IS LOW AND WILL BE PRIMARILY CONFINED TO PORTIONS OF CENTRAL TEXAS THIS AFTERNOON AND EARLY EVENING. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER HAZARD...BUT GUSTY WINDS AND HEAVY RAIN MAY ALSO ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL RETURN TO NORTH AND CENTRAL TEXAS TUESDAY AND WEDNESDAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EARLY EVENING. 25
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 413 PM CDT FRI MAY 10 2013 TXZ115-102145- STEPHENS TX- 413 PM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL STEPHENS COUNTY AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF BRECKENRIDGE...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CRYSTAL FALLS. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3294 9877 3274 9879 3280 9909 3292 9909 TIME...MOT...LOC 2113Z 273DEG 17KT 3285 9903
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 432 PM CDT FRI MAY 10 2013 TXZ115-102200- STEPHENS TX- 432 PM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL STEPHENS COUNTY AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF BRECKENRIDGE...MOVING SOUTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3277 9870 3263 9884 3277 9906 3287 9900 TIME...MOT...LOC 2132Z 299DEG 19KT 3279 9893
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 542 PM CDT FRI MAY 10 2013 TXZ116-102315- PALO PINTO TX- 542 PM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN PALO PINTO COUNTY AT 543 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF MINERAL WELLS...MOVING EAST AT 15 MPH. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3273 9808 3252 9808 3259 9845 3275 9840 TIME...MOT...LOC 2243Z 278DEG 15KT 3266 9833
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 547 PM CDT FRI MAY 10 2013 TXZ156-102315- LAMPASAS TX- 547 PM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAMPASAS COUNTY AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES NORTH OF LAMPASAS...MOVING EAST AT 15 MPH. NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3139 9813 3121 9800 3116 9826 3133 9831 TIME...MOT...LOC 2247Z 254DEG 11KT 3127 9818
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 615 PM CDT FRI MAY 10 2013 TXZ119-134-102345- DALLAS TX-ELLIS TX- 615 PM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL DALLAS COUNTY NORTH CENTRAL ELLIS COUNTY AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF LANCASTER...MOVING SOUTH AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DESOTO...GLENN HEIGHTS... LANCASTER...OAK LEAF...OVILLA AND RED OAK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3251 9673 3251 9691 3260 9691 3264 9680 TIME...MOT...LOC 2316Z 351DEG 6KT 3258 9682
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI MAY 10 2013
TXZ156-157-102345-
LAMPASAS TX-CORYELL TX-
620 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN CORYELL COUNTY
LAMPASAS COUNTY
AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
GATESVILLE TO 13 MILES WEST OF LAMPASAS...MOVING SOUTHEAST AT 15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE FORT GATES...GATESVILLE
AND LAMPASAS.
NICKLE SIZE HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THESE STORMS.
LAT...LON 3149 9774 3131 9760 3103 9819 3103 9844
3106 9849 3109 9847 3111 9848 3111 9850
3109 9852 3110 9855
TIME...MOT...LOC 2321Z 317DEG 13KT 3139 9764 3105 9839The Ft Hood radar (KGRK), 89 km away, was scanning. The volume nearest the first event began at 23:27 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Hail up to the size of quarters was reported 1 mile north of Lampasas Airport.
A trained spotter estimated 60 mph winds at their residence in Killeen. Report came in through e-spotter.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2013Every state in 2013This day in weather historyWarnings in Texas, May 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 444533, 445396.